Facebook Pixel
EmpowHER Guest

My period is 3 days late after taking the morning after Pill

By Anonymous July 24, 2017 - 3:57am
Rate This

Good Day.
My husband and I had sex on the 5th of July 2017 and I took the morning after Pill 6th of July 2017. My period is always should have started on the 22nd of July 2017, but until now I have still not started. If my period does not start by tomorrow I will take a pregnancy test as well. My period is never late and my breast are extremely tender and even a little bigger.
Is this a normal side affect of the Morning after Pill?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!